Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 79, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 3, 2012, 11:15 PM CDT for Richardson County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2012, 11:15 PM CDT (04:15 UTC)
- Expired
- May 4, 2012, 12:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Richardson County, NE
The radar
The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3511 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS53 KOAX 040415
SVROAX
NEC147-040500-
/O.NEW.KOAX.SV.W.0079.120504T0415Z-120504T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT THU MAY 3 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHARDSON COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 1200 AM CDT
* AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL. THIS STORM WAS LOCATED 2 TO 5 MILES SOUTH OF FALLS
CITY...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO...SALEM AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4002 9576 4014 9570 4025 9549 4022 9546
4019 9549 4011 9539 4007 9539 4006 9542
4005 9542 4003 9536 4000 9540 4000 9573
TIME...MOT...LOC 0409Z 225DEG 12KT 4002 9560
WIND...HAIL <50MPH 1.25IN
$$
CHERMOK3 follow-up statements
078
WWUS53 KOAX 040426
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 PM CDT THU MAY 3 2012
NEC147-040500-
/O.CON.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1126 PM CDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM
CDT FOR RICHARDSON COUNTY...
AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST
SOUTHEAST OF FALLS CITY...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4007 9568 4019 9549 4011 9539 4007 9539
4006 9542 4003 9540 4003 9537 4000 9540
4000 9570
TIME...MOT...LOC 0423Z 232DEG 11KT 4003 9555
WIND...HAIL 60MPH 1.00IN
$$
CHERMOK739
WWUS53 KOAX 040441
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT THU MAY 3 2012
NEC147-040500-
/O.CON.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1141 PM CDT THU MAY 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 AM
CDT FOR EXTREME SOUTHEASTERN RICHARDSON COUNTY...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RESERVE...OR 6 MILES SOUTHEAST OF FALLS
CITY...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
RULO AND PRESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4006 9558 4011 9539 4007 9539 4006 9542
4003 9540 4003 9537 4000 9540 4000 9559
TIME...MOT...LOC 0438Z 239DEG 10KT 4002 9550
WIND...HAIL <50MPH 1.00IN
$$
CHERMOK221
WWUS53 KOAX 040459
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 PM CDT THU MAY 3 2012
NEC147-040510-
/O.EXP.KOAX.SV.W.0079.000000T0000Z-120504T0500Z/
RICHARDSON NE-
1159 PM CDT THU MAY 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
RICHARDSON COUNTY WILL EXPIRE AT 1200 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED OVER RICHARDSON COUNTY WITH THE STRONGEST PART OF THE STORM
NOW SOUTH OF THE REGION. THEREFORE...THE WARNING WILL BE ALLOWED TO
EXPIRE.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM
SOUTHEAST OF FALLS CITY THROUGH 1220 AM.
LAT...LON 4006 9558 4011 9539 4007 9539 4006 9542
4003 9540 4003 9537 4000 9540 4000 9559
TIME...MOT...LOC 0457Z 225DEG 12KT 4002 9550
$$
CHERMOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 5:29 PM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, May 3, 5:29 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 529 PM CDT THU MAY 3 2012 .AVIATION... 00Z TAFS FOR KOFK...KOMA AND KLNK. SEVERAL BOUNDARIES...ONE FROM NEAR BVN-LCG...ANOTHER FROM OLU-TQE AND ONE FROM JYR-LNK-OMA COULD PROVIDE FOCI FOR THUNDERSTORM ACTIVITY THROUGH MID EVENING. THUS TEMPO MENTION OF TSRA WAS CONTINUED AT KOMA AND KLNK. WOULD SUSPECT MUCH OF THE ACTIVITY WILL WEAKEN OR SHIFT SE OF TAF SITES BY 03Z...BUT THE RISK COULD LINGER A BIT LONGER. LATE TONIGHT RESIDUAL MOISTURE FROM RECENT RAINS OR CONVECTION TONIGHT COULD ALLOW FOR FOG/STRATUS DEVELOPMENT...ALTHOUGH IT SHOULD BURN OFF BY MID/LATE FRIDAY MORNING. CHERMOK && .PREV DISCUSSION... /ISSUED 251 PM CDT THU MAY 3 2012/ SHORT TERM...TONIGHT. COMPLEXITY OF EVENING CONVECTIVE FORECAST REMAINS HIGH WITH SEVERAL WEAK BOUNDARIES EXTENDING ACROSS THE REGION. A FEW BOUNDARIES STICK OUT...THE FIRST OF WHICH IS THE MAIN SYNOPTIC BOUNDARY EXTENDING SOUTHWESTERN NEBRASKA TOWARD KOFK...KLCG AND JUST NORTH OF KSUX. SOUTH OF THIS...VERY MOIST AIRMASS REMAINS IN PLACE ALLOWING FOR CONSIDERABLY INSTABILITY WITH SFC TEMPS INTO THE MID TO UPPER 70S AND DEWPOINTS IN THE UPPER 60S. SECOND BOUNDARY TO MENTION IS LEFT OVER OUTFLOW BOUNDARY THAT WAS ACROSS ERN KS/WRN MO...WHICH HAS NOW LIFTED NORTH INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THE BIG QUESTION IS WHETHER OR NOT IF/WHEN ANY CONVECTION WILL BE ABLE TO FORM ALONG THE OUTFLOW BOUNDARY AS SHORT TERM MODELS CONTINUE TO INDICATE...LIKE WAS THE CASE YESTERDAY. WEAK UPPER LEVEL SUPPORT IS FORECAST TO PROGRESS INTO SOUTHEAST NEB AROUND 00Z AND COULD BE THE FOCUS TIME FOR CONVECTIVE INITIATION ACROSS SOUTHEAST NEB. IF THAT HAPPENS...IT WOULD PRIMARILY BE EVENING CONVECTION FOR OUR FORECAST AREA AND THEN PUSHING SOUTHWARD INTO KANSAS AND MISSOURI. KERN/DEWALD MID TERM...FRIDAY THROUGH SUNDAY. A SOMEWHAT ACTIVE PERIOD WILL REMAIN IN PLACE WITH ADDITIONAL CHANCES FOR CONVECTION. MUCH OF FRIDAY WILL BE DRY...BUT ANOTHER FRONT MOVE SOUTHWARD OUT OF THE DAKOTAS WILL LIKELY GENERATE AN MCS THAT BEGINS TO MOVE INTO NORTHEAST NEBRASKA LATE FRIDAY AFTERNOON...BUT ESPECIALLY FRIDAY NIGHT...WITH ANOTHER SEVERE THREAT WITH THAT ACTIVITY. SATURDAY IS SETTING UP IN SIMILAR FASHION TO FRIDAY...THAT MUCH OF THE DAY MAY BE DRY...BUT YET ANOTHER MCS IS LIKELY TO DEVELOP ACROSS THE DAKOTAS...AND THEN MOVE INTO NORTHEAST NEBRASKA SATURDAY AFTERNOON...AND ESPECIALLY SATURDAY NIGHT AS A COLD FRONT BEGINS TO MOVE BACK INTO THE REGION. THERE WILL ALSO BE A SEVERE THREAT WITH THIS ACTIVITY. IT'S THIS COLD FRONT THAT BEGINS TO USHER IN COOLER AND DRIER AIR. BELIEVE THERE COULD STILL BE A CHANCE OF THUNDERSTORMS SUNDAY BEHIND THE FRONT THAT COULD LINGER THROUGH SUNDAY NIGHT. LONG TERM...MONDAY THROUGH THURSDAY. IN GENERAL...PREFER A DRIER SOLUTION THROUGH THE PERIOD WITH COOLER TEMPERATURES. LEFT IN A SLIGHT CHANCE OF THUNDERSTORMS ON TUESDAY...BUT NOT OVERLY CONFIDENT ABOUT THAT AT THIS TIME. DEWALD && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, May 3, 5:05 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 505 PM CDT THU MAY 3 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 505 PM CDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS MUCH OF THE AREA SOUTHEAST OF A LINE FROM ALBION TO WAYNE. SEVERAL WEAK BOUNDARIES IN THE REGION COMBINED WITH HIGH INSTABILITY COULD CAUSE SEVERAL OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THE POTENTIALLY SLOW MOVEMENT OF THE STORMS COULD BRING ISOLATED LOCATIONS OF HEAVY RAIN. THE COVERAGE AND INTENSITY OF THE THUNDERSTORMS SHOULD DECREASE BY LATE EVENING AND SHIFT TO LOCATIONS FROM SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA. ADDITIONAL THUNDERSTORMS COULD DEVELOP LATE FRIDAY AFTERNOON IN NORTHEAST NEBRASKA GENERALLY NORTHWEST OF A LINE FROM COLUMBUS TO WAYNE. THE STORMS WOULD DEVELOP ALONG A NEARLY STATIONARY FRONT THAT IS FORECAST TO STRETCH FROM CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA. A FEW OF THESE STORMS COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THUNDERSTORMS THAT DEVELOP ALONG THE FRONT IN OR NEAR NORTHEAST NEBRASKA FRIDAY AFTERNOON COULD MOVE OR DEVELOP FARTHER SOUTHEAST INTO THE REST OF EASTERN NEBRASKA AND WESTERN IOWA FRIDAY NIGHT. SOME OF THIS ACTIVITY COULD BE SEVERE. THIS FRONT WILL BEGIN TO PUSH SOUTHEAST ACROSS THE REGION LATE SATURDAY INTO SUNDAY AND BRING ADDITIONAL THUNDERSTORMS TO THE REGION. SEVERE STORMS ARE AGAIN POSSIBLE...ESPECIALLY FROM LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. HEAVY RAIN IS ALSO POSSIBLE. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON IN FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA IF THE FRONT SLOWS DOWN AND DOES NOT PUSH THROUGH THAT REGION UNTIL LATE IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING SOUTHEAST OF AN ALBION TO WAYNE LINE. CHERMOK
In the hours before
Local storm report, May 3, 7:50 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
750 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 6 E PENDER 42.11N 96.59W
05/03/2012 E0.75 INCH THURSTON NE EMERGENCY MNGR
0747 PM HEAVY RAIN 3 E PENDER 42.11N 96.65W
05/03/2012 E0.00 INCH THURSTON NE EMERGENCY MNGR
FIELDS FLOODING AND WATER OVER THE ROADS DUE TO HEAVY
RAIN.
&&
CZAPOTOCLocal storm report, May 3, 8:01 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL S PENDER 42.11N 96.71W
05/03/2012 E0.75 INCH THURSTON NE EMERGENCY MNGR
&&
CZAPOTOCLocal storm report, May 3, 8:29 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 8 N BEEMER 42.05N 96.81W
05/03/2012 E1.00 INCH CUMING NE PUBLIC
&&
CZAPOTOCLocal storm report, May 3, 9:27 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 4 SE ARLINGTON 41.41N 96.30W
05/03/2012 E1.75 INCH WASHINGTON NE PUBLIC
&&
CZAPOTOCLocal storm report, May 3, 9:29 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 SE ARLINGTON 41.40N 96.29W
05/03/2012 E0.75 INCH WASHINGTON NE PUBLIC
HAILED FOR 20 MINUTES ENDING AROUND 920PM CDT.
&&
CZAPOTOCSpecial weather statement, May 3, 11:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1106 PM CDT THU MAY 3 2012
NEZ093-040445-
RICHARDSON NE-
1106 PM CDT THU MAY 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR RICHARDSON COUNTY UNTIL 1145
PM CDT...
AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR RESERVE...OR 5 MILES SOUTH OF
FALLS CITY...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND VERY HEAVY RAIN WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...RULO...SALEM AND PRESTON.
LAT...LON 4002 9576 4014 9570 4025 9549 4022 9546
4019 9549 4011 9539 4007 9539 4006 9542
4005 9542 4003 9536 4000 9540 4000 9573
TIME...MOT...LOC 0404Z 225DEG 12KT 4000 9562
CHERMOKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:05 PM CDT | Special Weather Statement | OAX | Thurston | 25 min |
| May 3, 7:25 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 35 min |
| May 3, 7:54 PM CDT | Areal Flood Advisory | OAX | Cuming, Thurston | 2 hr |
| May 3, 8:01 PM CDT | Areal Flood Advisory | OAX | Platte | 119 min |
| May 3, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Cuming | 35 min |
| May 3, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 28 min |
| May 3, 11:06 PM CDT | Special Weather Statement | OAX | Richardson | 39 min |
| May 4, 1:49 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 26 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 42 min |
| May 4, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 24 min |
| May 4, 3:35 PM CDT | Special Weather Statement | OAX | Knox | 25 min |
| May 4, 4:20 PM CDT | Special Weather Statement | OAX | Knox | 40 min |
| May 4, 5:39 PM CDT | Special Weather Statement | OAX | Platte | 36 min |
| May 4, 5:53 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 52 min |
| May 4, 6:02 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 43 min |
| May 4, 6:11 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 34 min |
| May 4, 6:21 PM CDT | Special Weather Statement | OAX | Cuming | 24 min |
| May 4, 6:32 PM CDT | Special Weather Statement | OAX | Dodge | 28 min |
| May 4, 6:36 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 39 min |
| May 4, 6:41 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 36 min |
| May 4, 6:52 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.